# SDR UALA2012060803144

- Difficulty date: June 7, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 49,484 hours, 13,356 cycles
- Engine: Pwa PW4056
- System (JASC): 2312 · VHF Communications System
- Part: Audio Panel
- Part number: 503111
- Part serial: 61
- Condition: Faulty
- Location: F/O
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER UNABLE TO TRANSMIT ON NR 2 VHF COMM.  REPLACED AUDIO SELECT PANEL, OPS CK GOOD.
